Epidural steroid side effects weight gain

My experience with steroid epidurals for several herniated discs in my lower back was great! The pain before the shots was so intense that I could barely function for a couple of months. Immediately after the first round of injections I didn’t feel any difference. About a week later I felt wonderful relief! I was about 80% pain free and I was happy! I’ve since had 3 more series of shots and I ended up being pain free for a while after my second series. Eventually I needed another round of shots but I never got anywhere near as bad as I was from the beginning. After my 3rd set of shots, the effectiveness started to decrease. I currently have had my 4th series (in a little over a years time span) & I’m about 90% pain free.
The only side effects that I experienced was a slight headache the night of each of the injections and slight weight gain. I haven’t gained anything significant, maybe 10-15 lbs, but I’ll take the weight gain over that amount of pain anyday. Definitely a
success for me!

Epidural steroid side effects weight gain

epidural steroid side effects weight gain

Media:

epidural steroid side effects weight gainepidural steroid side effects weight gainepidural steroid side effects weight gainepidural steroid side effects weight gainepidural steroid side effects weight gain

http://buy-steroids.org